# SDR UPS08853098

- Difficulty date: July 20, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 5803913519
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AFTER REMOVAL FOUND 5803913-519 STRINGER 54 ATTACH FITTING BROKEN OFF A/C PART.  LOCATED, DRILLED, REPLACEMENT STRINGER 54 ATTACH FITTING TO BE INSTALLED ON NR 207274.
